# SDR HALA2015020100016

- Difficulty date: February 1, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 50,223 hours, 9,075 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT ENGINE FAILED TO START.  NO LIGHT OFF DUE TO LOSS OF N2 ROTATION. REPLACED LT ENGINE STARTER IAW AMM 80-11-01.  TESTS OK.
